Applied Mathematics and Optimization, Vol.83, No.2, 849-879, 2021
Large Deviation Principles of Obstacle Problems for Quasilinear Stochastic PDEs
In this paper, we first present a sufficient condition(a variant) for the large deviation criteria of Budhiraja, Dupuis and Maroulas for functionals of Brownian motions. The sufficient condition is particularly more suitable for stochastic differential/partial differential equations with reflection. We then apply the sufficient condition to establish a large deviation principle for obstacle problems of quasi-linear stochastic partial differential equations. It turns out that the backward stochastic differential equations will also play an important role.
Keywords:Stochastic partial differential equation;Obstacle problems;Large deviations;Weak convergence;Backward stochastic differential equations